# SDR CALA2017101603645

- Difficulty date: October 16, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 37,491 hours, 13,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200151801
- Condition: Detached
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN IN MID-CABIN CAME LOOSE,  INSTALLED THE SIGN.  TESTED OK IAW AMM 33-51-01-960-802, AND 33-51-00-720-801.
